Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Got itching and skin problems during third trimester pregnancy and again facing same problem in 10th week, is cetzine a right medicine for me ?

Hi Am new to this site hope i will get answer for my problem very soon...Actually am 10 weeks pregnant..Now 11th week is running...I got itching and some skin rashes when am on 9th week..Still i have them ..I met my doctor then she prescribed me cetzine tablet for 2 days and gave me some lotion..I took those tablets after two days those spots are gone..But had little bit itching..3 days back again i got itchy skin and red spots over my body they looks like mosquito bytes small small red doctor told me to consult skin specialist..But due to week end i could nt consult any doctor..Again i took cetzine tablet then got some relief..Now those red spots are clearing slowly but still have some itchy skin..I heard those things will be happen in third trimester but i have them at first trimester..Please doctor any one help me out..Can i take cetzine tablet when i have itch...Really am scaring about my baby this is my first pregnancy is there any effect to my baby ...? please hope you understand my tension...Thanks in advance look for your answer.. Thank you so much for this site..............
Asked On : Mon, 5 Dec 2011
Answers:  2 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
welcome to health care magic
itching in pregnancy can be related to hormone changes or intake of certain food (Fish, brinjal and so on)

Cetrizine can be taken but many prefer the drug chlorphenaramine

local applications can be used safely and will help you tide over the crisis
Please meet your consultant if there is any further problems they will help

hope i have answered your query

dr Nandita Thakkar
Answered: Thu, 8 Dec 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcare magic forum
it is mainly due to hormonal changes that occur in pregnancy
you need not to worry
it is very common in 1 and 3rd trimester
i advise to take chlorphenaramine than cetrizine as it is much safer .
better to consult skin doctor
apply calamine lotion twice a day
be relax and avoid stress
i hope i answered your question
Answered: Mon, 5 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor